# SDR DXTA200500895

- Difficulty date: August 11, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600266
- Aircraft time: 5,109 hours, 4,464 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Aoa Heater
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AOA HEATER ANUNCIATOR ILLUMINATED WITH PITOT/STATIC HEAT ON, ABORTED TAKEOFF.  OPS CHECKED AOA HEATER SEVERAL TIMES.  COULD NOT DUPLICATE DISCREPANCY.  NO DEFECTS FOUND AT THIS TIME.
